logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1107 Príspevky
434 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitleExponenciálne a goniometrické rovnice
English TitleExponential and Goniometrical Equations (Remarks to their Approximate Solution)
MESC
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2006
Volume 35
Number 1
Pages 9-15
ISSN 1335-4981
Abstract
The paper deals with exponential and goniometric equations. The authors describe the approximate method of finding their solution using appropriate software. The paper contains a characterization of this method and an example of its application on a concrete equation. The described method is based on decreasing of squares which contain a root of the equation.
Authors
Zaladai, Zoltán
Pokorný, Milan
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite: Zaladai, Zoltán and Pokorný, Milan, Algebraické rovnice 5. stupňa, in: Obzory matematiky, fyziky a informatiky, volume 34, number 2, pages 8-12, ISSN 1335-4981, 2005.
  Based on Aigaion, modifications MD© 2007